Facebook Pixel

about postinor2

By August 18, 2015 - 9:42am
Rate This

I had my period on 16th of July and i and my patner had unprotected sex on 20th of July and he released into me .i took postinor 2 after 30 minute that is around 9 45 am and i took the second pill around 2,00am .my period is suposed to come on 16th of Aug but up till now is not coming ,i have had a pregnancy test at home and the result is negative , I feel so weak ,tired nusea ,headaic i cant even sleep well,i feel uneasy could it be that im pregnant.please help me

Add a Comment3 Comments


Hello anabel,

Welcome to the EmpowHER community. Thank you for coming to us for help.

There was no need to take Postinor 2 on July 20. You had just finished your period on July 16 and would not possibly be ovulating four days later. You are at risk for becoming pregnant when you have unprotected intercourse five days before and on the day of ovulation.

Postinor 2 prevents pregnancy by preventing ovulation. Since you took the pill, which contains a high dose of the synthetic hormone found in most birth control pills, so soon after your period ended, you may have caused a hormonal imbalance.

But since it has been more than three weeks since you took the pill and have not had any vaginal bleeding, and you had a negative home pregnancy test result, I suggest you contact your gynecologist or primary care physician who can order a blood pregnancy test and any necessary blood tests to check your hormone levels.

Stress can be the cause of your delayed period as well as your other symptoms.


August 18, 2015 - 9:53am
(reply to Maryann Gromisch RN)

please what is hormonal imbalance.is it going to have any effect on me

August 19, 2015 - 10:05am
Guide (reply to anabel)

Hi anabel,

The menstrual cycle is regulated by a precise balance of hormones. Each one plays a role and is secreted or released at a precise time.

An emergency contraceptive contains a high dose of synthetic or man made progestin. By taking the pill, you give your body an extra dose of one of the hormones, progesterone, that helps control your menstrual cycle.

Imbalance means an upset. A hormonal imbalance will upset your normal menstrual cycle. It does not cause permanent damage and will correct itself within a month.

Hope this helps,

August 20, 2015 - 9:37am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!